# SDR DLL10953231

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: RPS1
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, EMERGENCY TRACK LIGHTS INOP IN D-ZONE.  REPLACED POWER SUPPLY AND REPAIRED SHORT IN WIRING AT TRACK BETWEEN R3 AND L3, OPERATION NORMAL.
